×

zbMATH — the first resource for mathematics

Les méthodes de la topologie différentielle dans l’étude des variétés semilineaires. (French) Zbl 0174.54601

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. CERF , Les travaux de Smale sur la structure des variétés (Séminaire Bourbaki, 1961 - 1962 , n^\circ 230). Numdam | Zbl 0117.17006 · Zbl 0117.17006 · numdam:SB_1961-1962__7__113_0 · eudml:109623
[2] J. CERF , Topologie de certains espaces de plongements (Bull. Soc. math. Fr., t. 89, 1961 , p. 227-380). Numdam | MR 25 #3543 | Zbl 0101.16001 · Zbl 0101.16001 · numdam:BSMF_1961__89__227_0 · eudml:87004
[3] A. HAEFLIGER , Knotted (4k - 1)-spheres in 6k-spaces (Ann. of Math., vol. 75, 1962 , p. 452-466). MR 26 #3070 | Zbl 0105.17407 · Zbl 0105.17407 · doi:10.2307/1970208
[4] A. HAEFLIGER , Plongements différentiables dans le domaine stable (Comm. Math. Helv., vol. 37, 1963 , p. 155-176). MR 28 #625 | Zbl 0186.27302 · Zbl 0186.27302 · doi:10.1007/BF02566970 · eudml:139254
[5] A. HAEFLIGER , Sphères d’homotopie nouées (Séminaire Bourbaki, 1964 - 1965 , n^\circ 280). Numdam | Zbl 0196.55904 · Zbl 0196.55904 · numdam:SB_1964-1966__9__57_0 · eudml:109715
[6] M. HIRSCH , On combinatorial submanifolds of differentiable manifolds (Comm. Math. Helv., vol. 36, 1961 , p. 103-111). MR 24 #A3658 | Zbl 0101.16101 · Zbl 0101.16101 · doi:10.1007/BF02566895 · eudml:139231
[7] J. F. P. HUDSON , Extending piecewise linear isotopies (Proc. London Math. Soc., vol. 16, 1966 , p. 651-668). MR 34 #2020 | Zbl 0141.40802 · Zbl 0141.40802 · doi:10.1112/plms/s3-16.1.651
[8] J. F. P. HUDSON , Piecewise linear embeddings (Ann. of Math., vol. 85, 1967 , p. 1-31). MR 35 #6149 | Zbl 0153.25601 · Zbl 0153.25601 · doi:10.2307/1970522
[9] M. C. IRWIN , Embeddings of polyedral manifolds (Ann. of Math., vol. 82, 1965 , p. 1-74). MR 32 #460 | Zbl 0132.20003 · Zbl 0132.20003 · doi:10.2307/1970560
[10] M. KERVAIRE et J. MILNOR , Groups of homotopy spheres , I (Ann. of Math., vol. 77, 1963 , p. 504-507). MR 26 #5584 | Zbl 0115.40505 · Zbl 0115.40505 · doi:10.2307/1970128
[11] J. LEVINE , A classification of differentiable knots (Ann. Math. Princeton, vol. 82, 1965 , p. 15-50). MR 31 #5211 | Zbl 0136.21102 · Zbl 0136.21102 · doi:10.2307/1970561
[12] J. W. MILNOR , Microbundles and differentiable structures , Princeton University (multigraphié).
[13] J. W. MILNOR , Microbundles, I (Topology, vol. 3, suppl. 1, 1964 , p. 53-86). MR 28 #4553b | Zbl 0124.38404 · Zbl 0124.38404 · doi:10.1016/0040-9383(64)90005-9
[14] C. MORLET , Le lemme de Thom et les théorèmes de plongement de Whitney (Séminaire H. Cartan, 1961 - 1962 , nos 6, 7, 8 et 9). Numdam | Zbl 0121.39902 · Zbl 0121.39902 · numdam:SHC_1961-1962__14__A4_0 · numdam:SHC_1961-1962__14__A5_0 · numdam:SHC_1961-1962__14__A6_0 · numdam:SHC_1961-1962__14__A7_0
[15] C. MORLET , Les voisinages tubulaires des variétés semi-linéaires (C. R. Acad. Sc., t. 262, série A, 1966 , p. 740-743). MR 35 #4930a | Zbl 0141.21104 · Zbl 0141.21104
[16] S. SMALE , On the structure of manifolds (Amer. J. Math., vol. 84, 1962 , p. 387-399). MR 27 #2991 | Zbl 0109.41103 · Zbl 0109.41103 · doi:10.2307/2372978
[17] R. THOM , Un lemme sur les applications différentiables (Bol. Soc. Math. Mexicana, 1956 , p. 59-71). MR 21 #910 | Zbl 0075.32201 · Zbl 0075.32201
[18] C. WEBER , L’élimination des points doubles dans le cas combinatoire (Comm. Math. Helv., vol. 41, 1966 - 1967 , p. 179-182). MR 34 #6785 | Zbl 0156.22201 · Zbl 0156.22201 · doi:10.1007/BF02566875 · eudml:139319
[19] H. WHITNEY , The self intersection of a smooth n-manifold in 2n-space (Ann. of Math., vol. 45, 1944 , p. 220-246). MR 5,273g | Zbl 0063.08237 · Zbl 0063.08237 · doi:10.2307/1969265
[20] E. C. ZEEMAN , Unknotting combinatorial balls (Ann. of Math., vol. 78, 1963 , p. 501-526). MR 28 #3432 | Zbl 0122.17901 · Zbl 0122.17901 · doi:10.2307/1970538
[21] E. C. ZEEMAN , Séminaire à l’I.H.E.S. , 1962 - 1963 (multigraphié).
[22] M. ZISMAN , Quelques propriétés des fibrés au sens de Kan (Ann. Inst. Fourier, t. 10, 1960 , p. 345-457). Numdam | MR 23 #A3576 | Zbl 0094.17202 · Zbl 0094.17202 · doi:10.5802/aif.106 · numdam:AIF_1960__10__345_0 · eudml:73768
[23] C. T. C. WALL , Locally flat PL-manifolds with codimension two (à paraître). Zbl 0166.19803 · Zbl 0166.19803
[24] M. KERVAIRE , Le théorème de Barden Mazur Stallings (Comm. Math. Helv., vol. 40, 1965 , p. 31-42). MR 32 #6475 | Zbl 0135.41503 · Zbl 0135.41503 · doi:10.1007/BF02564363 · eudml:139295
[25] A. HAEFLIGER et C. T. C. WALL , Piecewise linear bundles in the stable range (Topology, vol. 4, 1965 , p. 209-214). MR 32 #1716 | Zbl 0151.32602 · Zbl 0151.32602 · doi:10.1016/0040-9383(65)90007-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.